# SDR P5CA2019020600022

- Difficulty date: February 6, 2019
- Submitted: February 7, 2019
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 14,876 hours, 3,533 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE VIBRATION (FAN) INDICATES 4.3 & 5.0 AT CLIMB. THRUST FL 350 AT CRUISE INDICATES 1.4. EXAMINED THE ENGINE INLET AND EXHAUST IAW FIM 77-31-FT 808. OPS CHECK OK.
